So im on this medicine to stop or slow down pre term labor but it seems to have the opposite effect. I didn't take it this morning and I had no contractions . Took it when I got home from my doc apt at about 1pm and have been having contractions since then and now im getting this sharp pain from my right hip down my leg every time I have one. Could this be caused by the medicine? Im 32 weeks and baby has already dropped and is head down
I've done everything doc told me to. Im on bed rest I ate I drank butt loads of water I took tylenol and a hot bath but nothing seems to be working
The shooting pain down the leg sounds a little bit like sciatica.
Im on procardia and actually gonna stop taking it... it causes my heart rate to elevate and my feet break out in hives. The leg pain i have too and its on my right side and my right lower belly hurts with sharp pains too. I was told that it was my sciatic nerves and babys head down resting on thhe pelvis. They told me to try and use a gurdle like belt for my belly to help with pain. Hope u get to feeling better